# SDR FDEA201306161312

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 66,908 hours, 15,242 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 224W9926501
- Part serial: 51563
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEVEL 1, FIRE DETECTION 1 FAIL APPROX 5 MINUTES AFTER TAKEOFF FOLLOWED BY INTERMITTENT ENGINE 1 FIRE WARNING (ENGINE OPERATING INDICATIONS WERE NORMAL).   ALL INDICATIONS STOPPED UNTIL FINAL APPROACH, AT WHICH TIME HAD INTERMITTENT LEVEL 1, FIRE DETECT 1,  FAIL.  R & R FIRE DETECTOR HARNESS, LOOP A, ON ENG 1 REF AMM 71-50-04-4-1.  BITE TESTED GOOD.  GEARBOX LOOP A(DH6) AND UPPER TURB R LOOP A (DH4)REF ESM 71-00-02.  RAN ENG IAW JRH TO 83 PERCENT.  NO FAULTS NOTED. OK FOR SERVICE.
